MAUDE Adverse Event Report: MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD. ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 2.5X17
Medical Device Problem Codes Crack (1135); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr review indicates that the product was supplied meeting specifications.Ifu review was preformed and no deviation from the ifu was reported.Conclusions of the final report of the complaint investigation: the review of the dhr (device history records), along with the information from the customer and the device analysis report indicate that the product was supplied meeting specifications.According to the device analysis, it may be assumed that the failure to cross, the broken shaft and the damage observed to the stent and tip evidently are the consequence of one or a combination of the common issues mentioned above and the use of excessive force, and are not related to medinol's manufacturing processes.There were no indications of any product anomalies or manufacturing issues.There was no injury to patient.No corrective action is required for this complaint.
 
Event or Problem Description
Initial report from the distributer received on (b)(6) 2019 stated: "broken shaft, calcified, circumflex " and noted that the device problem occurred during use.Further information was received on june 10, 2019 from the distributor: the patient was (b)(6) years old, male.The damage noted while trying to get across a severe stenosis.The device used in the patient.The shaft had bent during the procedure and cracked outside the patient body the product was stored and handled according to the instructions for use.There wasn't any damage noted to the packaging of the device.There was no difficulty removing the products from the package.There wasn't any difficulty experienced in prepping the device.The device was not damaged in any way prior to insertion into the patient.There wasn't any difficulty inserting the device into the patient.There was difficulty crossing the lesion.The procedure was completed with a different brand.There wasn't any patient injury.The product was removed in one piece from the patient except for the mid shaft that was broken.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD.
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key8762249
Report Number3003084171-2019-00010
Device Sequence Number11380972
Product Code NIQ
UDI-Device Identifier07290107013543
UDI-Public07290107013543
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number2.5X17
Device Catalogue NumberLUN250R17US
Device Lot NumberLNRUS00069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR